# SDR AALA202311088445

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 18,893 hours, 7,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT UNDER THE INBOARD JUMPSEAT AT DOOR1L DOES NOT TEST GOOD WITH LED. REMOVED & REPLACED FLASHLIGHT (AALA202311088445) AND HOLDER ASSY (AALA202311088445).
